# SDR ASOA2015112914241

- Difficulty date: November 29, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT RAIL SEGMENT FS 847+62-985 HAS CORROSION.  REMOVED UNSERVICEABLE SEAT RAIL FROM LBL9 AT FS 847+62-985 IAW AMM 53-00-49-000-801-A07.  INSTALLED NEW SEAT RAIL AT LBL9 FROM FS 847.00+62 TO FS 985 IAW AMM 53-00-49-400-801-A017.  COMPLIED WITH EC/TC REO 670-53-00-343 & GREO 670-53-00-343, REV M AS WRITTEN.
